# SDR FDEA201710263051

- Difficulty date: October 26, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 635, RBL 27.5 FOUND CRACKED.  REPLACEMENT FROM BS 625 TO 645 IAW SRM 53-00-52-2R FIG 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
